MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562471
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captiflex snare was used during a polyp removal procedure performed on (b)(6) 2025.During the procedure, it a failure of cautery during an attempt to hot snare a large sigmoid polyp.11mm extra small oval flexible snare was being used and was hooked up to the cautery machine.Cautery would work intermittently, not cauterizing all the way through the colon polyp.The connection between the snare and the cautery cord seemed to not be tight once clicked in.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a07 captures the reportable event of snare device delivers energy intermittently.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a07 captures the reportable event of snare device delivers energy intermittently.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of device delivers energy intermittently.The returned captiflex snare was analyzed, and no damage was observed.The device was subjected to functional testing, and the loop extended properly without any issues.Additionally, the continuity and electrical tests performed on the device were found to be within specifications.The returned unit did not exhibit any evidence of the reported issue or any defect that may have contributed to the event.It is important to note that devices cannot be functionally tested in a way that fully replicates the anatomical or procedural conditions encountered during the procedure.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device analysis findings: a captiflex snare was returned for analysis.Visual examination found no damages to the device.Functional inspection was performed and when the device was connected to the 10-inch loop fixture, the loop could extend properly without any problem.Electrical and continuity testing was performed, and the device was found within specification.In addition, the device was tested with the erbe, and it shows no problem supplying energy to the device.No other damages were noted to the device.Risk review: a risk review was completed and confirmed that the event of device delivers energy intermittently was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of device problem excluded.

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23623811
Report Number3005099803-2025-06267
Device Sequence Number9031888
Product Code FDI
UDI-Device Identifier08714729019459
UDI-Public(01)08714729019459(17)280511(10)36497083
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562471
Device Catalogue Number6247
Device Lot Number0036497083
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown